are you still able to take Roaccutane? One of my friends took roaccutane 4 times but each time he finished a course it kept coming back. In the end he went on a modified course of roaccutane longterm. I've heard that his dermatologist has had several patients who have had to take it longterm and be gradually weened off of it.
Your side effects are completely normal and what the majority of people experience. It will go back to normal, I got really dry eyes and a couple of eye infections whilst on it but my eyes are fine now. You'd be crazy to stop it now. Push through, get it done.
Hey, if it's within range then it's ok and nothing to worry about. Your gyno would have definately said so otherwise. If you're worried about it though then best thing would be to contact you gynaecologist or doctor and tell them you're concerned about your results and ask them to explain these results. I'd be extremely suspect of anyone here claiming to be able to advise you about this babe x
Hey, my derm told me that Birth Control pills effect enzyme expression of certain hormones, namely testosterone. When you take the birth control away your body loses it's ability to regulate it and this can make your face explode; so I reckon maybe that's why all this is happening to you. I just don't know how you can stop that.
On the plus side, from looking at your video at least you don't seem to have any scarring and you're really pretty! x x
Thank you. Just don't feel like I can fight this anymore. acne, my skin, it's taken away so much. I feel so deeply depressed. I despise my body for what it has done to me. I don't even feel human anymore. Feels like something really weird is happening inside me, seems to go even beyond the acne.
I don't even know why i'm saying all this. I guess because no-one will judge me here. I keep thinking i'm in some kind of nightmare and every night i go to bed hoping i might wake up and that this isn't actually happening.
I've isolated myself. I can't even remember the last time i felt happy.
Even if the acne goes the carnage it has left on my face...well it's craters. Looks like parts of my skin are missing. How can this happen so fast. I'm so tired of it now. For everything it has done to me and for all the suffering i have endured with medication after medication. How much more must I suffer for this? Next it's Roaccutane. I'm severely depressed so god knows what that'll do, part of me doesn't even care. acne has taken so much now, why not let it take everything.
It really cuts deep, last year i was happy, in love, playing music, going out now I'm sitting here in front of laptop night after night trying to figure out how to get this shit off my face and how to actually reconstruct my face - i'm not even kidding. Friggin crazy to think i'm actually looking into ways to rebuild my skin. Ridiculous, no one should have to go through this.
Feel like I want to be able to programme my genes differently so I don't have such shatty skin. Sucks I have rich, long shiny hair that i've always been complimented on but now I the skin of a homeless 40 year old heroin addict.
Not too bad, it's deceptively calm. I'm now on treatment but who knows if it's this or a fluke. I don't get my hopes up these days.
I guess the worst part is the amount of pain we go through, every single day.
Whether we take medication that ultimately damages our bodies because let's face it - there's always a trade off with medicine, whatever it might be. From antibiotics to hormones to Roaccutane. These will all damage us, might not even work, but what's the alternative?
Or we have to go through the mental pain, so much so that we have to try and force ourselves to think differently just to get through a day.
The things we lose, the time that's lost and cannot be brought back.
It's an endless revolving vortex that revolves constantly ever draining our resolve, the fight is never over. It's always there and when it's not we live in fear it will remerge from nowhere.
I'm so tired of this. I just wish it would end. Hell, I wish acne was a life threatening disease so there would be more urgency to find safer and more effective treatments. There has to be a better way... this disease is so common and has been with us for thousands of years...there has to be some way.
Yep i heard cysts could be injected with cortisone. I asked my derm and he wouldn't do it because he said it would cause thinning skin and facial atrophy. He said to wait for it to go down naturally. It's been ages now though. He says it can take anything up to a year! Heck!
I went to see my gp this afternoon as i was worried my acne has been getting a bit worse since I saw my derm. She's given me..guess what? Lymecycline! Oh joy! She says that combined with my topicals may give me a chance to put my acne into remission. I honestly have no idea what to do...sighs....man alive i wish i could have success on topicals like you've had. I guess I should give the antibiotics a go but i just feel like i'm scared my acne will come back worse or the tablets will hurt my guts. I hate having acne, i feel so depressed about it of late. It's always on my mind. What did you do to take your mind off it when you had it bad? x
Ahh yes I think I tried minocycline and i do indeed remember that god awul taste!
My skins status? Well, i had grown out of acne from age of 25 then it came back this summer (i'm now 28). It's probably the worst I've had it although it is considered more mild though i do seem to have some acne cysts. Currently I am using Duac gel in the morning and differin at night time. I'm also experimenting with blue light but not sure if it's actually doing anything.
My derm said try the topicals for 3 months or if i wanted to i could give roaccutane a try but i'm very hesitant to at this point.
PS I've really enjoyed reading your posts about your struggles with acne, it makes me feel less alone! x